Review: could Crestor cause Abdominal pain upper?
Summary: Abdominal pain upper is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have High blood cholesterol.
We study 57,771 people who have side effects while taking Crestor from FDA and social media. Among them, 899 have Abdominal pain upper. Find out below who they are, when they have Abdominal pain upper and more.
You are not alone: join a mobile support group for people who take Crestor and have Abdominal pain upper >>>
Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,060 Crestor users)
Abdominal pain upper
Abdominal pain upper has been reported by people with high blood pressure, pain, high blood cholesterol, birth control, osteoporosis. (latest reports from 62,445 Abdominal pain upper patients)
On Jan, 14, 2015: 57,771 people reported to have side effects when taking Crestor. Among them, 899 people (1.56%) have Abdominal Pain Upper.
Time on Crestor when people have Abdominal pain upper * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Abdominal pain upper||48.30%||31.29%||4.08%||5.44%||4.76%||6.12%||0.00% |
Age of people who have Abdominal pain upper when taking Crestor * :
|Abdominal pain upper||0.12%||0.00%||0.46%||0.23%||1.86%||9.40%||29.47%||58.47% |
Severity of Abdominal pain upper when taking Crestor ** :
|least||moderate||severe||most severe |
|Abdominal pain upper||0.00%||100.00%||0.00%||0.00% |
How people recovered from Abdominal pain upper ** :
|while on the drug||after off the drug||not yet |
|Abdominal pain upper||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Blood cholesterol increased (240 people, 26.70%)
- Hypercholesterolaemia (98 people, 10.90%)
- Hypertension (81 people, 9.01%)
- Depression (47 people, 5.23%)
- Gastrooesophageal reflux disease (45 people, 5.01%)
Top co-used drugs for these people * :
- Aspirin (228 people, 25.36%)
- Nexium (157 people, 17.46%)
- Lisinopril (108 people, 12.01%)
- Plavix (90 people, 10.01%)
- Synthroid (82 people, 9.12%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Abdominal Pain Upper while taking Crestor?
You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Abdominal Pain Upper
- support group for people who take Crestor
- support group for people who have Abdominal Pain Upper
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Should i take cholestyramine when i am using crestor
I was recently prescribed cholestyramine for chronic diarrhea. Wondering it is safe when I am taking premarin and crestor. Also with high triglycerides.
- Can 200 grams doxycycline cause arrythmia?
Can 200 grams of Doxycycline bring on arrythmia???
- Is it safe to take effexor and ibuprophen?
Have sinus infection which I'm taking doxycycline and ibuprophen for headache. I also take Venlafaxine for GAD. Is it okay to take Advil or acetaminophen while taking venlafaxine, not at the same time??
- What's the best home remedy for jaundice?
I started out thinking that I had pancreatitis, had all the symptoms, abdominal pain that went all the way thru to the back & inability to digest food (chronic indigestion). I read about keeping the bodys pH better balanced, bought pH test strips (urine) & found I was very acidic. I began eating more alkaline foods, alkalizing my water, and avoiding really acidic foods. Stopped taking my acid reducers because they actually KEPT me more acidic. I noticed that when my body's pH was up (alkaline) the pain was tolerable but when it began to drop (acid) the pain kicked up again. My doctors say they don't necessarily think it's pancreatitis because the ultrasound doesn't show inflammation & my blood test numbers are only slightly elevated. My liver enzymes are also slightly elevated. The doctors don't Seem very concerned. Today, for the first time in 2 months since this whole thing started I noticed I'm jaundiced. What the heck is this?
- I am looking for the cause of onion like bo which has developed over the past three or four months (1 answer)
I suspected it about 4 months ago but couldn't pin it down. Then 2 months ago I started an exercise program which causes me to sweat heavily. It really became noticeable at that point. I shower daily but if I work up a little sweat I can notice it. It seems to be getting worse. I did occasionally eat onions but have since cut them out. I used to eat a lot more and never had this problem.
My internet searches have found nothing.
More questions for: Crestor, Abdominal pain upper
You may be interested at these reviews (Write a review):
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Concerned and worried (1 response)
I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ďont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
- Crestor side effects (1 response)
I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
- Sciatic nerve dysfunction
I had been taking Crestor for about 4 years. Suddenly, I had terrible pain from my Sciatic Nerve. I couldn't stand, sit, lay down, walk, sleep, etc. without experiencing this pain. This went on for 5 months of unending pain. I had MRI, X-rays, Novocain, etc., with several doctors looking into it. Nothing could be found. Finally after 5 months, my primary care doctor asked my to stop taking the Crestor. Within 2 weeks, the pain was completely gone. Careful investigation showed that my Sciatic Nerve was routed through the Piriformis muscle. The Crestor caused muscle toxicity on this muscle and it squeezed the Sciatic Nerve, causing the pain. I have done much research on this and have never seen a similar case. So I feel that I should report this to you. Thanks for your interest.
- Crestor effect on carpel tunnel
I was told if I would stop taking Crestor my carpel tunnel would not bother me as much.
More reviews for: Crestor, Abdominal pain upper
Comments from related studies:
From this study (1 year ago):
A little over a month ago I had my dosage raised from 20 mg to 40 mg of Crestor. Since then I have noticed an increase in pain in my upper abdominal wall. It definitely feels like it is in the muscular wall and not internal. I guess you could describe the pain as doing a very intense upper ab workout where it almost hurts to move when you are done. physical activity where you strain your core is bothering me now and I am trying to figure out what may be the cause. This dosage increase is the only change I have had in the time period mentioned
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.